Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had different juice at the same time. Started passing liquid stool. What is causing this?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
So today I juiced a 1/2 a grapefruit, 1 celery stick, 2 apples and 2 pears. And I drank that all in a couple of hours. Then for the rest of the day, I've been crapping only liquid. It's not diarrhea, rather its like I'm urinating from my anus. Is this cause of the juice? or something else? Also I have been on some medications: adderall, risperidone, and wellbutrin, but with these medications I haven't had such stomach issues.
Posted Tue, 12 Mar 2013 in Digestion and Bowels
Answered by Dr. Praveen Tayal 30 minutes later
Thanks for posting your query.
The liquid stools that you are passing are not likely to be related to the juice you had today. This seems to be due to a viral gut infection.
Very often infection is due to Rotavirus which normally clears up on its own.

Do take a bland diet, with no milk, black tea with lemon, yogurt, rice and ripe bananas for a couple of days. Drink plenty of fluids to avoid dehydration.

Get your stool examined and if it indicates infection or you are not better in two days, see your doctor for a course of antibiotics. You can meanwhile take tablet Lomotil twice a day along with the diet I have suggested.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor